# SDR 08FDEA03033

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Rib
- Part number: AUB70803
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 CL HAS A CHAFED RIB.  BLENDED RIB IAW SRM 54-00-01; VOL I.  FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01; VOL I.   LOCATED AND DRILLED HOLES IAW DWG AUB 7080; REV A.   ALODINED AND PRIMED IAW SRM 51-21-01; VOL II.   MARKED PART AUB 7080-3 IAW GMM 7-0-1001.  INSTALLED AUB 7080-3 IAW DWG AUB 7080, REV A.
